MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. VERSAJET II CONSOLE; LAVAGE, JET

SMITH & NEPHEW MEDICAL LTD. VERSAJET II CONSOLE; LAVAGE, JET
Catalog Number 66800039
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: case-2024-00215796-1.
 
Event or Problem Description
It was reported that, during debridement surgery, one (1) versajet ii console stopped suctioning.There were air bubbles no matter how much they changed the iv bag and tried to get the air out, it did not work.The procedure was resumed, after a significant delay, using a s+n backup device.No further complications were reported as a consequence of this issue.
 
Additional Manufacturer Narrative
Additional information: h6 (component code, type of investigation, investigation findings, investigation conclusions).Results of investigation: the device was returned for evaluation, visual inspection task was performed, and it was found that the cover is scratched.Functional evaluation was performed, and the device works as intended with no technical errors detected.All tests are completed.A review of the associated serial record showed that this serial device passed all acceptance criteria and was compliant upon release for distribution.There were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A review of complaint history did not reveal similar events for the listed product for the timeframe.No other complaints with the same serial number, as this is a unique serial device.A review concluded that there are no prior escalated actions related to this part number and failure mode.The risk management documentation for versajet ii has been reviewed to assess whether the alleged failure and associated harm has been anticipated.There are multiple sequences of events related to saline flow issues.No harm occurred as a result of these issues.No defects were found on the returned device; therefore, no factors that can contribute to the reported event can be delineated.No manufacturing, packaging, labelling, design, concerns nor adverse trend have been observed; therefore, no corrective actions are deemed necessary.Corrected data: d9 & h3 (console returned for analysis).

Brand Name
VERSAJET II CONSOLE
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key19812133
Report Number8043484-2024-00070
Device Sequence Number15550866
Product Code FQH
UDI-Device Identifier00040565124759
UDI-Public00040565124759
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K143115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number66800039
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown